# SDR AALA202012099023

- Difficulty date: November 20, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5337204320000
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND D=0.081 INCHES CRACK ON FOOT COUPLING ON FR 43 LEFT SIDE BETWEEN STR 21 AND STR 22.  PERFORMED PERMANENT REPAIR ON FOOT COUPLING, IAW EA NR 310017.
